# SDR HEEA0015284

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Inoperative
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF RADIO INOPERATIVE. PERFORMED PRELIMINARY INSPECTION, FOUND BLOWN FUSE.  INSTALLED CIRCUIT BREAKER (1 AMP) TO TROUBLESHOOT.  WHEN TURNED ON, SMOKE CAME FROM UNIT.  UNIT OPERATION WAS FAULTY.
